Maximum likelihood estimation for stochastic volatility in mean models with heavy-tailed distributions

Abanto-Valle CA, Langrock R, Chen M-H, Cardoso MV (2017)
Applied Stochastic Models in Business and Industry 33(4): 394–408.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Erscheinungsjahr
Zeitschriftentitel
Applied Stochastic Models in Business and Industry
Band
33
Zeitschriftennummer
4
Seite
394–408
ISSN
PUB-ID

Zitieren

Abanto-Valle CA, Langrock R, Chen M-H, Cardoso MV. Maximum likelihood estimation for stochastic volatility in mean models with heavy-tailed distributions. Applied Stochastic Models in Business and Industry. 2017;33(4):394–408.
Abanto-Valle, C. A., Langrock, R., Chen, M. - H., & Cardoso, M. V. (2017). Maximum likelihood estimation for stochastic volatility in mean models with heavy-tailed distributions. Applied Stochastic Models in Business and Industry, 33(4), 394–408. doi:10.1002/asmb.2246
Abanto-Valle, C. A., Langrock, R., Chen, M. - H., and Cardoso, M. V. (2017). Maximum likelihood estimation for stochastic volatility in mean models with heavy-tailed distributions. Applied Stochastic Models in Business and Industry 33, 394–408.
Abanto-Valle, C.A., et al., 2017. Maximum likelihood estimation for stochastic volatility in mean models with heavy-tailed distributions. Applied Stochastic Models in Business and Industry, 33(4), p 394–408.
C.A. Abanto-Valle, et al., “Maximum likelihood estimation for stochastic volatility in mean models with heavy-tailed distributions”, Applied Stochastic Models in Business and Industry, vol. 33, 2017, pp. 394–408.
Abanto-Valle, C.A., Langrock, R., Chen, M.-H., Cardoso, M.V.: Maximum likelihood estimation for stochastic volatility in mean models with heavy-tailed distributions. Applied Stochastic Models in Business and Industry. 33, 394–408 (2017).
Abanto-Valle, Carlos A., Langrock, Roland, Chen, Ming-Hui, and Cardoso, Michel V. “Maximum likelihood estimation for stochastic volatility in mean models with heavy-tailed distributions”. Applied Stochastic Models in Business and Industry 33.4 (2017): 394–408.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

PMID: 28970740
PubMed | Europe PMC

Suchen in

Google Scholar